MathSciNet Relay Station
MathSciNet bibliographic data
MR1766109 (2001i:42029) 42B25 (42C10)
Menárguez, Trinidad; Pérez, Sonsoles; Soria, Fernando The Mehler maximal function: a geometric proof of the weak type 1. J. London Math. Soc. (2) 61 (2000), no. 3, 846–856.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement